Illinois Journal of Mathematics

Semisimplicity of $2$-graded Lie algebras, II

D. Ž. Djoković and G. Hochschild

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 1 (1976), 134-143.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050167

Digital Object Identifier
doi:10.1215/ijm/1256050167

Mathematical Reviews number (MathSciNet)
MR0387363

Zentralblatt MATH identifier
0335.17016

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

Djoković, D. Ž.; Hochschild, G. Semisimplicity of $2$-graded Lie algebras, II. Illinois J. Math. 20 (1976), no. 1, 134--143. doi:10.1215/ijm/1256050167. https://projecteuclid.org/euclid.ijm/1256050167


Export citation